Formal extension of the Whitney functor and duality

Ana Rita Martins, Teresa Monteiro Fernandes

    Research output: Contribution to journalArticlepeer-review

    1 Citation (Scopus)

    Abstract

    On a complex manifold we introduce the formal extension of the Whitney functor and the algebraic extension of the tempered cohomology functor, and prove a natural topological duality between them.
    Original languageEnglish
    Pages (from-to)127-149
    Number of pages23
    JournalRendiconti del Seminario Matematico dell 'Universita' di Padova/Mathematical Journal of the University of Padova
    Volume126
    DOIs
    Publication statusPublished - 31 Dec 2011

    Fingerprint

    Dive into the research topics of 'Formal extension of the Whitney functor and duality'. Together they form a unique fingerprint.

    Cite this